# SDR COMA0060565

- Difficulty date: July 12, 2000
- Submitted: July 13, 2000
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- Aircraft time: 11,713 hours, 11,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 60034017351
- Condition: Corroded
- Location: Fuselage
- Part time: 11,713 hours, 11,174 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD J-ANGLE AT FS 280 BETWEEN LBL 9.0 AND RBL 9.0 IS CORRODED.  PERFORMED A MAJOR REPAIR BY REPLACING CORRODED FORWARD J-ANGLE AT FS 280 BETWEEN LBL 9.0 AND RBL 9.0 IAW WVAC EO 601R-53-1489.
